# SDR REXA2013062201021

- Difficulty date: June 22, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 14,647 hours, 9,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1097.8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF RADAR ALTIMETER MOUNT BASE AT FS 1078.8, CORROSION FOUND ON FUSELAGE SKIN. REPAIRED FUSELAGE SKIN AT FS 1097.8 UNDER RAD ALT MOUNT BASE IAW REO 690-53-61-368 DATED 2013-06-17. SM-99.
